# SDR QXEA200501209

- Difficulty date: September 3, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 18,641 hours, 26,847 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2139, NR 1 DC GENERATOR CAUTION LIGHT CYCLES ON/OFF.  MAINTENANCE PERFORMED DC GENERATOR OPERATIONAL CHECK AND VISUAL INSPECTION OF NR 1 DC GENERATOR IAW AMM TASK 24-31-00-720-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
